# SDR 2001UALA01361

- Difficulty date: July 13, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N976UA
- Make and model: Boeing 737291
- Aircraft serial: 21598
- Aircraft time: 62,068 hours, 48,424 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM T CAP CORRODED.  STA 967, RBL 4 TO RBL 45.  MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED TCAP SPLICE REPAIR.
